# SDR SWIA200922168

- Difficulty date: July 23, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 22,832 hours, 30,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT MAIN DOOR INOP.  (FLT 6237)  RELAMPED EMERGENCY LIGHT.
